# SDR EIA2008032

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYLON NR 4 AFT ENG MOUNT, RT (1/B) AFT FRAME, 1 HOLE CRACKED PER NDT REPORT.  MFGR NEW FRAME PER DRW NR 65B90310 INSTALLED PER 51-30-02 - 51-24-11 - BAL5119.
